# SDR USAA EMB08017

- Difficulty date: October 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040031
- Part serial: EF0155
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - L1 DOOR SLIDE PARTIALLY DEPLOYED, LACING UNDONE.  MAINTENANCE REPLACED THE L1 SLIDE.
